# SDR QXEA200701735

- Difficulty date: November 15, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 16,618 hours, 16,567 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - LEFT OUTBOARD SEAT TRACK IS CORRODED AT THE SHIM/STOP LOCATIONS BETWEEN X644 AND X688.  REPAIRED IAW SRM 51-42-05, 51-40-15, AND RD8/4-53-884.
